# SDR AALA201709249004

- Difficulty date: September 7, 2017
- Submitted: September 25, 2017
- Operation: Air carrier
- Aircraft: N730US
- Make and model: Airbus A319-112
- Aircraft serial: 1182
- Aircraft time: 48,752 hours, 28,545 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5361067200000
- Condition: Delaminated
- Location: Fwd Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION ON FORWARD GALLEY FLOOR PANEL 231BF.  REPLACED THE FLOOR PANEL IAW SRM 53-12-00-300-006, AND IRM 9701 REVISION G.
